# SDR CALA2016100500722

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 56,756 hours, 18,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS FROM PAX ROW 3 TO 11 LEFT AIRCRAFT INOP. REPLACED EMERGENCY LIGHT BATTERY PACK. LIGHTS OPS GOOD.
